# SDR SCNA2019101403200

- Difficulty date: October 3, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 61,602 hours, 23,507 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Brace
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING FOUND ON L/H OUTBOARD BRACE FOR THE L/H WHEEL WELL RING SUPPORT ASSEMBLY. BLENDED DAMAGE PER SRM 51-10-02.
